Warsono, Warsono and Buana, Kartika Candra and Kurniasari, Dian (2014) Approximations of the Generalized Log-Logistic Distribution to the Chi-Square Distribution. IPTEK, The Journal for Technology and Science, 25 (1). pp. 7-12. ISSN 2088-2033

3 Approximations of the Generalized Log-Logistic Distribution to the Chi-Square Distribution.pdf

Download (547kB) | Preview


The main purpose of this article is to do approximations graphically and mathematically the four-parameter generalized log-logistic distribution, denoted by G4LL( ), to the one-parameter Chi-square distribution with υ degrees of freedom. In order to achieve this purpose, this article creates graphically the probability density functions of both distribution and derives mathematically the MGF of the both distributions. To prove the MGF of Chi-square as a special case of the MGF of G4LL distribution, we utilized an expansion of the MacLaurin series. The results show that graphically, the Chi-square distribution can be approximated by the generalized log-logistic distribution. Moreover, by letting ( ) and , the MGF of the G4LL distribution can be written in the form of the MGF of the Chi-square distribution. Thus, the Chi-square distribution is a limiting or special case distribution of the generalized log-logistic distribution. Keywordschi-square distribution, generalized log-logistic distribution, moment generating function, MacLaurin series

Item Type: Article
Subjects: A General Works > AC Collections. Series. Collected works
Divisions: Fakultas Matematika dan Ilmu Pengetahuan Alam (FMIPA) > Prodi Matematika
Depositing User: LPPM . Unila
Date Deposited: 12 Jul 2016 02:04
Last Modified: 12 Jul 2016 03:52
URI: http://repository.lppm.unila.ac.id/id/eprint/121

Actions (login required)

View Item View Item